# SDR UPS05145761

- Difficulty date: November 7, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 4,852 hours, 3,052 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724199320200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING KRUGER FLAP BOX AREA CURVED DOUBLER ON 2ND RIB FROM FUSELAGE CRACKED.  REMOVED AND REPLACED DOUBLER PER SRM 51-40-00.
